Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 43, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jul 6, 2017, 3:57 AM CDT for Cass County, Itasca County, Minnesota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2017, 3:57 AM CDT (08:57 UTC)
- Expired
- Jul 6, 2017, 4:45 AM CDT
- In force
- 48 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Cass County, MN, Itasca County, MN
The radar
The Duluth radar (KDLH), 141 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 3:26 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 2209 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:53 AM CDT, 4 minutes earlier.
Area forecast discussion, Jul 6, 3:53 AM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Duluth MN 353 AM CDT Thu Jul 6 2017 .SHORT TERM...(Today through Friday) Issued at 353 AM CDT Thu Jul 6 2017 At 345 AM, we have ongoing severe weather across portions of the CWA. Severe thunderstorms have been common over the past few hours in the vicinity of Lake Mille Lacs. In addition, an intensifying bow echo was currently moving into our western CWA. Temperatures this morning ranged from the mid 50s in the north to the lower 70s in the Brainerd Lakes area. The focus for today is definitely severe weather. New Severe Thunderstorm Watch just issued recently for most of the CWA based on the threat from the bow echo, as well as potential development of new storms ahead of it. MUCAPE this morning was right around 3000 J/kg, and there are many parameters pointing to plenty of fuel for this to continue into much of the morning. Precipitable water values had also increased over the past few hours, and we will continue to increase our flash flood threat with some of the storms overnight. Current indication is that the bow echo in the western CWA will continue to barrel eastward as the night wears on, reaching the Twin Ports and moving across northern Wisconsin and western Lake Superior. We could then see a decrease in precipitation for a time, before storms redevelop this afternoon and evening. The most likely area for thunderstorm development will be in the eastern half of the CWA, closer to the surface low and frontal boundary. Northwest Wisconsin and far eastern Minnesota appear to feature the main threat area for severe thunderstorms this afternoon and early evening, with very unstable air and increasingly favorable shear profiles. Very large hail and damaging winds are the main threat. Precipitation should gradually end from west to east overnight, but a secondary cold front dropping southward on Friday will bring a small chance of thunderstorms to the southern CWA in the afternoon. Temperatures will soar into the 80s to lower 90s today, but drop into the 70s for daytime highs on Friday. .LONG TERM...(Friday night through Wednesday) Issued at 353 AM CDT Thu Jul 6 2017 Seasonably warm weather will continue through the middle of next week. High temperatures will mainly be in the middle 70s to low 80s. Chances of showers and storms are fairly low until closer to the middle of the next week. The Northland will be under west-northwest flow Saturday. Surface high pressure will be over the Northern and Central Plains, while a cold front will be pushing south through Ontario. It should be a fairly warm and dry day, but showers and storms are possible near the Canadian border in the Arrowhead late in the day and Saturday evening when the cold front brushes the area. The 00Z GFS and ECMWF are in fairly good agreement that a surface low will develop in the Northern Plains over the weekend and move south and east through the Dakotas Sunday. A warm/stationary front will likely set up south of the Northland. Showers and storms are possible near the front across the far southern forecast area Sunday into Sunday night. Surface high pressure should build into the Northland Monday, providing a warm and sunny day. It might hang around long enough to keep much of Tuesday dry, but an upper-level ridge and warm and humid southerly flow will be approaching from the west. The GFS, European, and Canadian are indicating a shortwave trough embedded within the ridge will likely bring a chance of showers and thunderstorms sometime late Tuesday, Tuesday Night, and/or Wednesday. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1224 AM CDT Thu Jul 6 2017 Main focus for the first six hours will be the onset of thunderstorms and showers across all sites as storms move into the region from the west. Based on the movement and tracks of the storms, pushed back the onset time for most sites by an hour from the previous set of TAFs. Convection ahead of the main swaths expected later has begun east of KBRD and will update accordingly should further convection initiate ahead. Depending on these storms, it can be expected that all sites will see a reduction in visibility and ceilings. Expecting flight categories to stick mainly to VFR but added short periods of time in which terminals get down to MVFR due to storms. After the passing of storms mid morning, VFR conditions will continue and growth of scattered cumulus during 16-19z. Skies will become clear for most sites around 00z. && .PRELIMINARY POINT TEMPS/POPS... DLH 85 57 73 53 / 80 10 10 0 INL 83 54 73 52 / 80 0 10 0 BRD 86 59 76 53 / 60 0 10 0 HYR 86 57 75 51 / 70 10 20 0 ASX 84 57 73 52 / 80 10 10 0 && .DLH WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. LS...None. && SHORT TERM...DAP LONG TERM...Grochocinski AVIATION...WM
Hazardous weather outlook, Jul 6, 3:39 AM CDT, 18 minutes before
Hazardous Weather Outlook National Weather Service Duluth MN 339 AM CDT Thu Jul 6 2017 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-071030- Koochiching-North St. Louis-Northern Cook/Northern Lake- North Itasca-Central St. Louis-Southern Lake/North Shore- Southern Cook/North Shore-North Cass-South Itasca-South Cass- Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis- Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price- 339 AM CDT Thu Jul 6 2017 This Hazardous Weather Outlook is for portions of northeast Minnesota and northwest Wisconsin. .DAY ONE...Today and Tonight Severe thunderstorms are probable across much of the Northland this morning, with the focus shifting into northwest Wisconsin this afternoon and early evening. Large hail, damaging winds and flooding are the main threats with the severe weather today. The Storm Prediction Center has much of our area in a Slight Risk of severe thunderstorms this morning, and across eastern portions of the region this afternoon and evening. There is also a small chance of thunderstorms on Friday afternoon, mainly across southern portions of the Northland. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There are low chances of thunderstorms across the Boundary Waters and eastern areas of the Minnesota Arrowhead late Saturday into Saturday evening. There are low chances of thunderstorms across parts of northwest Wisconsin Sunday. Thunderstorms are possible across northeast Minnesota and northwest Wisconsin Tuesday night and Wednesday. .SPOTTER INFORMATION STATEMENT... Skywarn Spotters will likely be needed today and this evening. LSZ121-140>148-071030- Bayfield to Oak Point WI-Grand Portage to Grand Marais MN- Grand Marais to Taconite Harbor MN- Taconite Harbor to Silver Bay Harbor MN- Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN- Duluth MN to Port Wing WI-Port Wing to Sand Island WI- Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI- 339 AM CDT Thu Jul 6 2017 This Hazardous Weather Outlook is for portions of the Nearshore waters of western Lake Superior. .DAY ONE...Today and Tonight Thunderstorms are probable across western Lake Superior today through this evening. Some storms may be severe with damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There are low chances of thunderstorms near the far North Shore along the Minnesota Arrowhead late Saturday into Saturday evening. Thunderstorms are possible across western Lake Superior Tuesday night and Wednesday. DAP More information may be obtained at the following web address: http://www.weather.gov/duluth (all lower case)
In the hours before
Special weather statement, Jul 6, 2:19 AM CDT, 1 hour 38 minutes before
Special Weather Statement National Weather Service Duluth MN 219 AM CDT THU JUL 6 2017 MNZ037-038-060730- Pine-Carlton/South St. Louis- 219 AM CDT THU JUL 6 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PINE AND SOUTHWESTERN CARLTON COUNTIES... At 218 AM CDT, a strong thunderstorm was 7 miles northwest of Willow River, or 25 miles north of Hinckley, moving southeast at 25 mph. Wind gusts up to 30 mph, dime-size hail, heavy downpours, and frequent cloud to ground lightning can be expected with this storm. Locations impacted include... Willow River, Rutledge, Sturgeon Lake, and Denham. Seek shelter inside a sturdy building and away from windows until this storm passes. LAT...LON 4645 9305 4647 9289 4627 9272 4624 9300 TIME...MOT...LOC 0718Z 318DEG 22KT 4639 9295 Miller
Special weather statement, Jul 6, 2:34 AM CDT, 1 hour 23 minutes before
Special Weather Statement National Weather Service Duluth MN 234 AM CDT Thu Jul 6 2017 MNZ018-025-026-033-034-060845- North Itasca-North Cass-South Itasca-South Cass-Crow Wing- Including the cities of Bigfork, Walker, Grand Rapids, Pine River, and Brainerd 234 AM CDT Thu Jul 6 2017 ...STRONG THUNDERSTORMS MOVING TOWARD WALKER AND THE BRAINERD LAKES AREA... At 234 am cdt, strong thunderstorms extended from near Bagley, southward to west of Park Rapids, to just east of Fergus Falls, and were moving east at around 40 mph. If these storms maintain their current movement, they will begin affecting Itasca, Cass, and Crow Wing Counties, including the entire Walker and Brainerd Lakes regions, and Lake Winnibigoshish between 3 and 330 am cdt. Wind gusts of at least 40 mph can be expected, along with frequent cloud to ground lighting, very heavy downpours and at least pea to dime size hail. It is also possible that these storms could strengthen, and prompt the need for warnings. Stay alert to the latest weather information and be prepared to seek shelter if a warning is issued. Miller
Local storm report, Jul 6, 2:39 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
239 AM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL MOOSE LAKE 46.45N 92.77W
07/06/2017 E1.00 INCH CARLTON MN PUBLIC
PHOTO SENT INTO LOCAL MEDIA STATION AND
RELAYED.
&&
WMSpecial weather statement, Jul 6, 2:44 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Duluth MN
244 AM CDT THU JUL 6 2017
MNZ036-060800-
South Aitkin-
244 AM CDT THU JUL 6 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN AITKIN COUNTY...
At 244 AM CDT, a strong thunderstorm was near the north shore of
Mille Lacs Lake, moving southeast at 20 mph.
Wind gusts up to 35 mph, nickel-size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with this storm.
Locations impacted include...
Mille Lacs Lake, Malmo, Glen, Wealthwood, Ripple Lake, and Glory.
Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off Lake Mille Lacs immediately and seek
shelter on shore inside a sturdy building away from trees.
LAT...LON 4652 9358 4630 9329 4625 9344 4625 9370
4640 9380
TIME...MOT...LOC 0743Z 312DEG 16KT 4639 9364
MillerSpecial weather statement, Jul 6, 3:13 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Duluth MN
313 AM CDT THU JUL 6 2017
MNZ025-033-034-060830-
Crow Wing-North Cass-South Cass-
313 AM CDT THU JUL 6 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CASS AND
NORTHWESTERN CROW WING COUNTIES...
At 313 AM CDT, strong thunderstorms were along a line extending from
near Akeley, to near Staples Airport, and moving east at 50 mph.
Wind gusts up to 50 mph, dime-size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with these storms.
Locations impacted include...
Baxter, Breezy Point, Pequot Lakes, Crosslake, Nisswa, Pine River,
Pillager, Fifty Lakes, Wabedo, Hackensack, Backus, Poplar, Longville,
Leader, Gull Lake, Woman Lake, Sylvan, Lake Shore, East Gull Lake,
and Oshawa.
Seek shelter inside a sturdy building and away from windows until
these storms pass.
LAT...LON 4680 9479 4680 9466 4703 9467 4703 9406
4629 9430 4630 9437 4633 9443 4633 9446
4630 9455 4633 9460 4633 9462 4636 9467
4635 9468 4635 9472 4638 9473 4638 9476
4639 9478
TIME...MOT...LOC 0812Z 268DEG 43KT 4696 9467 4641 9487
MillerSpecial weather statement, Jul 6, 3:30 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Duluth MN
330 AM CDT THU JUL 6 2017
MNZ038-WIZ006-060845-
Pine-Burnett-
330 AM CDT THU JUL 6 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN PINE AND
SOUTHWESTERN BURNETT COUNTIES...
At 329 AM CDT, an area of strong thunderstorms covered much of
western and southern Pine County, moving southeast at 25 mph.
Wind gusts up to 30 mph, half-inch hail, torrential rainfall, and
nearly continuous cloud to ground lightning can be expected with
these storms.
Locations impacted include...
Pine City, Hinckley, Sandstone, Rock Creek, Grantsburg, Trade Lake,
Askov, Brook Park, Henriette, Branstad, Randall, Finlayson,
Grindstone Lake Pine County, Greely, Phantom Lake, Banning State
Park, Four Corners, West Rock, Cloverdale, and Friesland.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive into areas where water covers the
road, the road may be washed out.
A severe thunderstorm watch remains in effect until 1100 AM CDT for
east central Minnesota...and northwestern Wisconsin.
LAT...LON 4567 9288 4572 9287 4573 9285 4573 9314
4598 9314 4598 9305 4625 9305 4623 9270
4566 9258
TIME...MOT...LOC 0829Z 327DEG 20KT 4591 9293
MillerThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:14 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jul 6, 12:29 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jul 6, 12:36 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 24 min |
| Jul 6, 12:59 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 46 min |
| Jul 6, 1:21 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 24 min |
| Jul 6, 1:37 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 23 min |
| Jul 6, 2:19 AM CDT | Special Weather Statement | DLH | Pine | 11 min |
| Jul 6, 2:44 AM CDT | Special Weather Statement | DLH | Aitkin | 16 min |
| Jul 6, 3:03 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 42 min |
| Jul 6, 3:10 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 50 min |
| Jul 6, 3:13 AM CDT | Special Weather Statement | DLH | Cass | 17 min |
| Jul 6, 3:30 AM CDT | Special Weather Statement | DLH | Pine | 15 min |
| Jul 6, 3:35 AM CDT | Flash Flood Warning | DLH | Aitkin | 4 hr |
| Jul 6, 3:42 AM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 18 min |
| Jul 6, 3:49 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin | 41 min |
| Jul 6, 3:52 AM CDT | Flash Flood Warning | DLH | Pine | 4 hr |
| Jul 6, 4:00 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 45 min |
| Jul 6, 4:11 AM CDT | Special Weather Statement | DLH | Pine | 19 min |
| Jul 6, 4:25 AM CDT | Special Weather Statement | DLH | Itasca | 20 min |
| Jul 6, 4:28 AM CDT | Special Weather Statement | DLH | Carlton | 32 min |
| Jul 6, 4:35 AM CDT | Special Weather Statement | DLH | Pine | 25 min |
| Jul 6, 4:38 AM CDT | Special Weather Statement | DLH | Pine | 22 min |
| Jul 6, 4:44 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Itasca, Pine, Saint Louis | 46 min |
| Jul 6, 4:48 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 42 min |
| Jul 6, 4:49 AM CDT | Severe Thunderstorm Warning | DLH | Itasca, Saint Louis | 41 min |
| Jul 6, 4:55 AM CDT | Flash Flood Warning | DLH | Carlton, Pine | 4 hr |
| Jul 6, 5:01 AM CDT | Special Marine Warning | DLH | 89 min | |
| Jul 6, 5:13 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 32 min |
| Jul 6, 5:31 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine, Saint Louis | 44 min |
| Jul 6, 5:33 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 42 min |
| Jul 6, 5:35 AM CDT | Severe Thunderstorm Warning | DLH | Pine | 40 min |
| Jul 6, 6:18 AM CDT | Special Weather Statement | DLH | Lake | 27 min |
| Jul 6, 6:47 AM CDT | Special Weather Statement | DLH | Lake | 28 min |
| Jul 6, 7:02 AM CDT | Special Weather Statement | DLH | 28 min | |
| Jul 6, 7:30 AM CDT | Areal Flood Warning | DLH | Aitkin, Carlton, Pine | 6 hr |
| Jul 6, 7:33 AM CDT | Special Weather Statement | DLH | 12 min | |
| Jul 6, 7:35 AM CDT | Special Weather Statement | DLH | 10 min | |
| Jul 6, 7:46 AM CDT | Severe Thunderstorm Warning | DLH | Lake | 18 min |
| Jul 6, 8:00 AM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 30 min |
| Jul 6, 8:20 AM CDT | Special Marine Warning | DLH | 85 min | |
| Jul 6, 8:29 AM CDT | Severe Thunderstorm Warning | DLH | Lake | 16 min |
| Jul 6, 9:24 AM CDT | Special Weather Statement | DLH | Lake | 21 min |
| Jul 6, 9:59 AM CDT | Special Weather Statement | DLH | Lake | 31 min |
| Jul 6, 10:30 AM CDT | Special Weather Statement | DLH | 15 min | |
| Jul 6, 10:47 AM CDT | Special Weather Statement | DLH | Lake | 13 min |
| Jul 6, 2:33 PM CDT | Special Weather Statement | DLH | 27 min | |
| Jul 6, 2:46 PM CDT | Severe Thunderstorm Warning | DLH | Cook, Lake | 44 min |
| Jul 6, 2:51 PM CDT | Special Weather Statement | DLH | Saint Louis | 9 min |
| Jul 6, 3:42 PM CDT | Special Marine Warning | DLH | 93 min | |
| Jul 6, 3:47 PM CDT | Severe Thunderstorm Warning | DLH | Cook | 28 min |
| Jul 6, 3:58 PM CDT | Special Weather Statement | DLH | Cook | 17 min |
| Jul 6, 4:01 PM CDT | Special Weather Statement | DLH | Saint Louis | 14 min |
| Jul 6, 4:13 PM CDT | Special Marine Warning | DLH | 47 min | |
| Jul 6, 4:13 PM CDT | Severe Thunderstorm Warning | DLH | Lake | 32 min |
| Jul 6, 4:19 PM CDT | Special Weather Statement | DLH | Cook | 11 min |
| Jul 6, 4:38 PM CDT | Special Weather Statement | DLH | Cook | 7 min |
| Jul 6, 5:35 PM CDT | Special Marine Warning | DLH | 25 min | |
| Jul 6, 4:04 AM CDT | Special Weather Statement | DLH | Sawyer | 11 min |
| Jul 6, 4:20 AM CDT | Special Weather Statement | DLH | Sawyer | 10 min |
| Jul 6, 4:32 AM CDT | Special Weather Statement | DLH | Burnett | 28 min |
| Jul 6, 5:52 AM CDT | Special Weather Statement | DLH | Iron | 8 min |
| Jul 6, 6:02 AM CDT | Special Weather Statement | DLH | Iron | 13 min |
| Jul 6, 6:15 AM CDT | Special Weather Statement | DLH | Burnett, Washburn | 45 min |
| Jul 6, 6:17 AM CDT | Special Weather Statement | DLH | Iron | 13 min |
| Jul 6, 5:07 PM CDT | Special Weather Statement | DLH | Bayfield | 8 min |
| Jul 6, 5:19 PM CDT | Special Weather Statement | DLH | Bayfield | 11 min |
| Jul 6, 5:27 PM CDT | Special Weather Statement | DLH | Douglas | 18 min |
| Jul 6, 5:39 PM CDT | Special Weather Statement | DLH | Douglas | 21 min |
| Jul 6, 5:59 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas, Sawyer | 31 min |
| Jul 6, 6:12 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas, Sawyer, Washburn | 33 min |
| Jul 6, 6:19 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron | 26 min |
| Jul 6, 6:32 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Bayfield, Sawyer | 43 min |
| Jul 6, 6:44 PM CDT | Severe Thunderstorm Warning | DLH | Bayfield, Douglas, Sawyer, Washburn | 31 min |
| Jul 6, 6:46 PM CDT | Severe Thunderstorm Warning | DLH | Ashland, Iron | 44 min |
| Jul 6, 6:50 PM CDT | Special Weather Statement | DLH | Burnett | 10 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.